# SDR RAAA97E8009

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND RIGHT WING, LOWER SURFACE FUEL LEAK AT WS 190 DUE 2 INCH SPANWISE CRACK IN NR 4 PANEL BETWEEN RISER NR 21 AND 22.  CLEANOUT PER 88/SB 620 AND REPAIRED PER SRM 57-2-1 FIG 3 SHEET 26.
